# SDR REXA2015090900851

- Difficulty date: September 9, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 17,738 hours, 11,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR TRACK LIGHTING NEEDS TO BE SECURED.  SECURED EMER FLOOR TRACK LIGHTING STRIP IAW AMM 33-50-00 NEXT TO RIGHT AFT EMER OVERWING EXIT.
